Asymptotics of solutions to the generalized Ostrovsky equation

Nakao Hayashi, Pavel I. Naumkin, Tomoyuki Niizato

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We consider the Cauchy problem for the generalized Ostrovsky equation utx=u+(f(u))xx, where f(u)=|u|ρ-1u if ρ is not an integer and f(u)=uρ if ρ is an integer. We obtain the L time decay estimates and the large time asymptotics of small solutions under suitable conditions on the initial data and the order of the nonlinearity.

Original languageEnglish
Pages (from-to)2505-2520
Number of pages16
JournalJournal of Differential Equations
Volume255
Issue number8
DOIs
Publication statusPublished - 2013 Oct 15

Keywords

  • Asymptotic behavior of solutions
  • Ostrovsky equation
  • Time decay

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotics of solutions to the generalized Ostrovsky equation'. Together they form a unique fingerprint.

  • Cite this